Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Momotaro

Alright to take multi-vitamin supplement while on accutane?

Recommended Posts

I wanted to know if it is alright to take a multi-vitamin supplement while on accutane. The vitamin that I want to take is Centrum Performance and it has 100% vitamin A in it. I'm beginning to take supplements now, because I'm not getting all the required daily vitamins and minerals.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×